# SDR TWAA9813203

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EIBWD
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 41B030CF00101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINT FOUND CEILING EMERGENCY LIGHT AT SEAT ROW 33D INOP.  REPLACED BATTERY PACK.  CHECK-C 2-6-98.
